# SDR 200714201

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 9,133 hours, 6,736 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: F18T5WW
- Condition: Broken
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTICED RUBBER BURNING SMELL FROM AROUND ROW 17.  REMOVED AND REPLACED BROKEN CEILING LIGHT BULB IAW CRJ AMM.  OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
